# SDR FDEA201109174005

- Difficulty date: September 17, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 50,174 hours, 21,057 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101715
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME UPPER FLANGE DENTED, BS 1500.   FRAME REPAIRED IAW SRM 53-00-07, REPAIR 5 AND EA F-5310-153443 AND F-5310-153444.
